# SDR EIA2000320

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 756 R17 TO R18 MISLOCATED HOLES IN FUSELAGE FRAME.  REPAIRED FRAME AT FS 756 RIGHT SIDE BETWEEN LONGERON R17 AND R18. PLUGGED HOLES, FABRICATED AND INSTALLED REPAIR ANGLE PER ECRA 944-53-100-2 REV A.  (M)
